Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Aged 16-25? Share your experience of using the discussion boards and receive a £25 voucher! Take part via text-chat, video or phone. Click here to find out more and to take part.
Options

prozac

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
I've just been put on it and have been taking it since tuesday, how soon can i expect side effects, becuase i've been feeling incredibly tired but i don't know if that's sleep catching up on me or not

Comments

  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    May take a little while to adjust.
  • Options
    littlemissylittlemissy Posts: 9,972 Supreme Poster
    I had side effects within about 24/36 hours. I had the worst insomnia in the world when I first started it.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Not quite prozac but citalopram has similar side effects, also being an SSRI.

    You can expect side-effects within 24 hours, fatigue can be included... as can insomnia, increased depression, increased suicidal thoughts, GI disturbance... all I can say is they WILL go away within 2-3 weeks as you have probably been told!
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Yeah, see with Prozac I felt numbness for a little while then settled in to it. Cipramil made me a zombie, Zispin made me one aggressive mofo. I think it affects all sorts of people, but tiredness is a side effect of depression.

    The drugs will be working on helping your body balance itself hon, try not to worry.

    If you feel up to it, try and get some exercise because that will boost your endorphins and make you feel like you have more energy.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I had side effects for a week or two, started very quickly, and I understood that to be normal. That said, I'm allergic to it, but none of the side-effects you've given were allergy symptoms!
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I had side-effects come through after about a week, the worst being that I couldn't come :o
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I had problems with Prozac for about the first month or so. Everytime I yawned I got a sick feeling in the back of my throat - and felt ill. I also had problems sleeping - sleeping too much or not enough, very vivid dreams and increased sweating. But as most have said, the side effects went away after a few weeks (for me it took a few months), and I can say that there has been improvement since being on them. :)
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Kermit wrote:
    I had side-effects come through after about a week, the worst being that I couldn't come :o
    Yeah, I also had problems with that as well...:blush:
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    chan-chan wrote:
    Yeah, I also had problems with that as well...:blush:
    i did, but im a girl not a bloke.

    Citalopram didnt do that though...
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    It does to some...
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Dinted wrote:
    i did, but im a girl not a bloke.

    Citalopram didnt do that though...

    Erm.....im a girl as well! :p Don't think it makes much difference anyways, if you can't cum, u can't cum.
Sign In or Register to comment.